Nemitsky operators between Orlicz-Sobolev spaces

Hardy G. (1984) Nemitsky operators between Orlicz-Sobolev spaces. Bulletin of the Australian Mathematical Society, 30 2: 251-269. doi:10.1017/S0004972700001945


Author Hardy G.
Title Nemitsky operators between Orlicz-Sobolev spaces
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1984-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700001945
Open Access Status
Volume 30
Issue 2
Start page 251
End page 269
Total pages 19
Subject 2600 Mathematics
Abstract A theorem on Nemitsky operators between Sobolev spaces, contained in a 1973 paper of Marcus and Mizel, is extended to Orlicz-Sobolev spaces.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 14:01:26 EST by System User